# SDR ASAA2023042643024

- Difficulty date: April 26, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,566 hours, 15,448 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989086
- Part serial: 36148
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 923 hours, 290 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. LIGHT GOES OUT ON MASTER CAUTION RESET. GROUNDED - YES. MSG ACTIVE ON RECALL, PZTC-2 SHOWS THIS PACK TCV ON CURRENT BIT REF B737-800 FIM 21-62 TASK 831. REMOVED AND REPLACED R/H TEMP CONTROL VALVE REF B737-800 AMM 21-51-10. LEAK CHECK GOOD. OPS CHECK GOOD.
